Toggle Main Menu Toggle Search

ePrints

Non-local effects in the mean-field disc dynamo: II - Numerical and asymptotic solutions

Lookup NU author(s): Ashley Willis, Professor Anvar Shukurov, Professor Andrew Soward, Professor Dmitry Sokoloff

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Willis AP, Shukurov A, Soward AM, Sokoloff D

Publication type: Article

Journal: Geophysical and Astrophysical Fluid Dynamics

Year: 2004

Volume: 98

Issue: 4

Pages: 345-363

Print publication date: 01/08/2004

ISSN (print): 0309-1929

ISSN (electronic): 1026-7506

Publisher: Taylor & Francis

URL: http://dx.doi.org/10.1080/03091920410001700797

DOI: 10.1080/03091920410001700797


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share